Exponential Data Fitting Using Multilinear Algebra. The Single-Channel and Multichannel Case.

J.-M. Papy, L. De Lathauwer, S. Van Huffel
Num. Lin. Alg. Appl., Volume 12, Number 8, page 809--826 - oct 2005

BibTex references

@Article{PDV05,
  author       = "Papy, J.-M. and De Lathauwer, L. and Van Huffel, S.",
  title        = "Exponential Data Fitting Using Multilinear Algebra. The Single-Channel and Multichannel Case.",
  journal      = "Num. Lin. Alg. Appl.",
  number       = "8",
  volume       = "12",
  pages        = "809--826",
  month        = "oct",
  year         = "2005",
  url          = "http://publi-etis.ensea.fr/2005/PDV05"
}

Other publications in the database

» J.-M. Papy
» L. De Lathauwer
» S. Van Huffel